Results 1 to 2 of 2
vyvanse side effects
  1. #1
    mikevell is offline New Member
    Join Date
    Aug 2012
    Posts
    1

    Thumbs down vyvanse side effects

    This is the third time I am trying to end my vyvanse prescription and the side effects after day one are terrible. I started with the light headache and blurred vision, then went onto dizziness and the third and fourth day where so difficult I needed to start the medication again. I experienced a pain if you would, or even a noise nuisance when I shut my eye lids. All I know is the 50 mg I was on was not working the best for me . I wanted others to know so they could be aware if they do not stay on the drug .. It is very expensive

  2. #2
    425runner is offline New Member
    Join Date
    Mar 2012
    Posts
    2

    Default

    I know exactly what you mean!! I was taking 70mg Vyvanse for two months and decided to get off because I'm unemployed and broke. My insurance covers Dexedrine but not Vyvanse, anyway....the detox was horrendous! The 1st day was OK, just more tired then usual but the 2nd day hit me really hard...dizziness so bad I couldn't drive anywhere, nausea, light headed, fatigued, depressed, body aches. The 3rd day was the same misery...day 4 the dizziness started to subside but I couldn't take it anymore and started on Dexedrine ER.
    Last edited by Anonymous; 09-01-2012 at 02:57 PM.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22